Numerical solution of periodically pulsed laminar free jets

Lai J.C.S. and Simmons J.M. (1981) Numerical solution of periodically pulsed laminar free jets. , 19 6: 813-815. doi:10.2514/3.7820


Author Lai J.C.S.
Simmons J.M.
Title Numerical solution of periodically pulsed laminar free jets
ISSN 0001-1452
Publication date 1981-01-01
Sub-type Article (original research)
DOI 10.2514/3.7820
Volume 19
Issue 6
Start page 813
End page 815
Total pages 3
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 08 Aug 2017, 00:10:50 EST by System User